Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 83, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 3, 2006, 4:31 PM EDT for Dutchess County, Ulster County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2006, 4:31 PM EDT (20:31 UTC)
- Expired
- Jul 3, 2006, 5:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 68 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 1:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 032031 SVRALY NYC027-111-032130- /O.NEW.KALY.SV.W.0083.060703T2031Z-060703T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 431 PM EDT MON JUL 3 2006 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK THIS INCLUDES THE CITY OF RHINEBECK NORTHEASTERN ULSTER COUNTY IN EAST CENTRAL NEW YORK THIS INCLUDES THE CITIES OF...SAUGERTIES...KINGSTON * UNTIL 530 PM EDT * AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE KATRINE...OR ABOUT NEAR SAUGERTIES...AND MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RED HOOK AND RHINEBECK BY 445 PM EDT 7 MILES SOUTHWEST OF PINE PLAINS BY 515 PM EDT STANFORDVILLE BY 520 PM EDT MILLBROOK BY 530 PM EDT LAT...LON 4213 7401 4198 7414 4176 7366 4194 7352 $$ JPV/OKEEFE
1 follow-up statement
000 WWUS51 KALY 032101 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 500 PM EDT MON JUL 3 2006 NYC111-032110- /O.CAN.KALY.SV.W.0083.000000T0000Z-060703T2130Z/ ULSTER NY- 500 PM EDT MON JUL 3 2006 ...THE SEVERE THUNDERSTORM WARNING FOR ULSTER COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS EXITED THE COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND SOUTHEASTERN NEW YORK. LAT...LON 4205 7392 4190 7395 4182 7372 4196 7360 $$ NYC027-032130- /O.CON.KALY.SV.W.0083.000000T0000Z-060703T2130Z/ DUTCHESS NY- 500 PM EDT MON JUL 3 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR NORTHWESTERN DUTCHESS COUNTY... AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEYS CORNERS...OR ABOUT NEAR RHINEBECK...MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WURTEMBURG BY 505 PM EDT MILAN BY 510 PM EDT BULLS HEAD AND LAFAYETTEVILLE BY 515 PM EDT MARKET AND WILLOW BROOK BY 525 PM EDT MCINTYRE...BANGALL...STISSING AND STANFORDVILLE BY 530 PM EDT AT 435 PM THIS STORM PRODUCED QUARTER SIZE HAIL IN ULSTER...ULSTER COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND SOUTHEASTERN NEW YORK. LAT...LON 4205 7392 4190 7395 4182 7372 4196 7360 $$ JPV/OKEEFE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:10 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 3, 2:10 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 210 PM EDT MON JUL 3 2006 .SHORT TERM /THIS AFTERNOON AND EARLY EVENING / UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH FOR MOHAWK VALLEY SOUTH AND BERKSHIRE/LITCHFIELD IN NEW ENGLAND...TIL 9 PM... .PREV DISCUSSION... /ISSUED 1004 AM EDT MON JUL 3 2006 .SHORT TERM /REST OF TODAY/... WILL ISSUE A MINOR UPDATE TO THE FORECAST FOR TODAY. ONLY CHANGE IS TO EXTEND 30 POPS INTO MOHAWK VALLEY AND ALL OF THE CAPITAL DISTRICT. NOT A BIG CHANGE...BUT THE REASON FOR THIS SLIGHT INCR IN POPS IS THAT THIS AREA COINCIDES WITH A DIFFUSE LEFTOVER BOUNDARY HAS SET UP. THIS BOUNDARY...ALONG WITH THE ELEVATED TERRAIN OF THE CATSKILLS WILL BE THE FOCUSING MECHANISMS FOR ANY THUNDERSTORM DEVELOPMENT TODAY. DUE TO RELATIVELY LITTLE IN THE WAY OF FORCING...ACTIVITY IS EXPECTED TO BE ISOLATED TO MARGINALLY SCATTERED IN COVERAGE. HOWEVER...SINCE INSTABILITY WILL BE SUBSTANTIAL AROUND 2000-2500 J/KG...AND DEEP LAYER WIND SHEAR WILL BE 30-40 KTS...STORMS THAT DEVELOP HAVE THE POTENTIAL TO BECOME SEVERE. 12Z ALB SOUNDING SHOWED SEVERAL WEAK INVERSIONS THROUGH THE COLUMN...BUT THE LOWER LEVEL INVERSIONS WILL EASILY ERODE. CONVECTIVE DEVELOPMENT WILL DEPEND ON IF THE MID LAYER CAP CAN BE OVERCOME. && .PREV DISCUSSION... /ISSUED 511 AM EDT MON JUL 3 2006/ SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... WE ARRIVED AT OUR MAXIMUM AND MINIMUM TEMPERATURES FOR THIS PERIOD BY BLENDING GUIDANCE FROM THE NESTED GRID...AVIATION AND WEATHER RESEARCH AND FORECASTING MODELS. OUR PROBABILITY GUIDANCE WAS ARRIVED AT BY USING GUIDANCE FROM THE AFOREMENTIONED MODELS AND FACTORING IN FORECASTS FROM THE CANADIAN SUITE. A WEAK NORTH-SOUTH BOUNDARY WILL PASS ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND THIS AFTERNOON. THIS WILL TRIGGER WIDELY SCATTERED TO SCATTERED THUNDERSTORMS. THE BEST CHANCE OF THUNDERSTORMS IS FROM THE CATSKILLS TO THE BERKSHIRES...WHERE WE WENT WITH A 30 TO 35 PERCENT PROBABILITY OF RAINFALL. THE STORM PREDICTION CENTER OUTLOOKED MOST OF OUR COUNTY WARNING AREA FOR A THREAT OF SEVERE THUNDERSTORMS TODAY. THE AREA EXCEPTED IS ADJACENT WESTERN NEW ENGLAND...EXCLUDING BENNINGTON COUNTY. THEIR ASSESSMENT IS SUPPORTED BY SURFACE BASED CONVECTIVE AVAILABLE POTENTIAL ENERGY VALUES AVERAGING AROUND 3000 JOULES PER KILOGRAM BASED ON THE FORECAST OF THE WEATHER RESEARCH AND FORECASTING MODEL. THE CANADIAN REGIONAL MODEL HAS VALUES BETWEEN 15 AND 25 HUNDRED JOULES PER KILOGRAM. THESE VALUES SUGGEST PLENTY OF INSTABILITY WILL BE PRESENT TODAY. WIND SHEAR IS LESS THAN YESTERDAY...AND HELICITY VALUES ARE FORECAST TO BE BELOW 100 METERS SQUARED PER SECOND SQUARED. ANY THUNDERSTORMS THAT FORM MAY LAST INTO EARLY THIS EVENING...THEN QUICKLY DIE OUT. A COOL FRONT MOVING ACROSS THE GREAT LAKES TODAY WILL REACH WESTERN NEW YORK TOWARD DAYBREAK. SHOWERS AND THUNDERSTORMS MAY GET TO THE WESTERN PORTION OF THE COUNTY WARNING AREA LATE TONIGHT. WE HAVE FORECAST A 30 TO 40 PERCENT PROBABILITY OF MEASURABLE RAINFALL FROM THE ADIRONDACKS TO THE CATSKILLS AROUND DAWN TUESDAY. THE COOL FRONT WILL REACH THE HUDSON VALLEY SHORTLY BEFORE NOON TUESDAY AND WILL TRAVEL INTO WESTERN NEW ENGLAND DURING THE AFTERNOON. THE STORM PREDICTION CENTER HAS OUTLOOKED ALL OF THE COUNTY WARNING AREA FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY. WE WENT WITH A 50 PERCENT CHANCE OF MEASURABLE RAINFALL FOR TUESDAY. THE FRONT WILL RETREAT TO NEAR OR JUST OFFSHORE OF THE SOUTHERN NEW ENGLAND AND SOUTHEASTERN NEW YORK COAST LATE TUESDAY NIGHT. THERE IT IS LIKELY TO STALL. NUMERICAL MODEL FORECASTS ARE IN AGREEMENT ABOUT THIS. HOWEVER...THEY ARE NOT ALL IN AGREEMENT ABOUT WHAT WILL EVOLVE BEYOND TUESDAY NIGHT. LONG TERM /WEDNESDAY THROUGH SUNDAY/... THE NUMERICAL MODELS INDICATE A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY...AND MOST MODELS TRANSITION TO DRY WEATHER BY THURSDAY. HOWEVER...THE CANADIAN GLOBAL MODEL FORECASTS A WASHOUT SCENARIO LATE IN THE WEEK. IT DEEPENS A MID-LEVEL TROUGH OVER THE EASTERN GREAT LAKES AND UPPER OHIO VALLEY. THE SOUTHERLY STEERING CURRENTS TO THE EAST OF THIS TROUGH...DRIVE A DISTURBANCE OF TROPICAL ORIGIN NORTHWARD FROM THE BAHAMAS INTO NEW ENGLAND ON FRIDAY. THIS MODELS FORECAST IS AN OUTLIER AND DOESNT AGREE WITH ITS FORECAST FROM HOUR 12 UNIVERSAL COORDINATION TIME SUNDAY WHICH HAD THE DRY FORECAST OF THE OTHER MODELS. THE EUROPEAN MODEL...WHICH IS USUALLY QUITE RELIABLE IN THE EXTENDED RANGES OF THE FORECAST...SUGGESTS A DRIER SCENARIO IS LIKELY. IT IS INTERESTING TO NOTE...HOWEVER...THAT BOTH THE AVIATION AND EUROPEAN MODELS CLOSE OFF A CYCLONIC CIRCULATION IN THE MID LEVELS OF THE ATMOSPHERE IN THE VICINITY OF LONG ISLAND LATE THURSDAY OR FRIDAY. THIS RESULTS IN SOME MEASURABLE PRECIPITATION FROM THE AVIATION MODEL FOR FRIDAY. ALSO...IT WAS NOTED THAT THE CANADIAN GLOBAL SPECTRAL MODEL FORECAST HAS A SIMILAR EVOLUTION TO THE UPPER AIR CIRCULATION AS FORECAST BY THE CANADIAN GLOBAL ENVIRONMENTAL MODEL. HOWEVER...THE LOW PRESSURE IS FORECAST TO BE CONSIDERABLY FURTHER OFFSHORE. THE CANADIAN GLOBAL ENVIRONMENTAL MODEL ACTUALLY LOOPS THE SURFACE LOW BACK INTO CENTRAL NEW ENGLAND AND STALLS IT. IN OUR LATEST FORECAST FOR THIS PERIOD...WE INCORPORATED MUCH OF OUR PREVIOUS FORECAST. IT WILL BE INTERESTING TO SEE HOW LATER RUNS OF THE MODELS HANDLE THE EVOLUTION OF THE CIRCULATION OVER THE EASTERN UNITED STATES AND WESTERN ATLANTIC OCEAN DURING THE LATTER PORTION OF THE WEEK. AVIATION /12Z MONDAY THROUGH 12Z TUESDAY/... MAIN CONCERN WILL BE THUNDERSTORMS THIS AFTN/EVENING...AREA IS IN SLIGHT RISK FOR SEVERE WEATHER. COVERAGE IS EXPECTED TO BE ISOLATED...WITH MAINLY VFR CONDS EXCEPT FOR BRIEF MVFR/LIFR WITHIN THUNDERSTORMS. BEST CHANCE FOR THUNDER IS FROM ALBANY SOUTHEAST. SFC WINDS WILL BE FROM THE W BETWEEN 5 TO 15 KTS...BEFORE SUBSIDING TO LIGHT AND VARIABLE MONDAY EVENING...SOME MVFR CONDS LIKELY WITH FOG AT KGFL/KPOU AFTER MIDNIGHT...WITH LIFR POSSIBLE FOR A SHORT PERIOD AROUND SUNRISE TUESDAY AT KGFL/KPOU. VFR CONDS WILL BE PREVALENT AGAIN BY MID MORNING. FIRE WEATHER... THE MINIMUM RELATIVE HUMIDITY TODAY WILL RANGE FROM 45 TO 55 PERCENT. IT WILL RECOVER TO 90 TO 100 PERCENT TONIGHT. ON TUESDAY...THE MINIMUM RELATIVE HUMIDITY WILL BE FROM 50 TO 50 PERCENT. THE SURFACE WIND WILL BE SOUTHWESTERLY AT 5 TO 10 MILES AN HOUR TODAY. THE AIR WILL BECOME NEAR CALM TONIGHT. ON TUESDAY...IT WILL BE SOUTHWEST AT AROUND 10 MILES AN HOUR. HYDROLOGY... RIVERS CONTINUE TO RECEDE. REMAINING FLOOD WARNING ONLY FOR LAKE GEORGE AND SCHUYLERVILLE ON THE HUDSON...WHICH SHOULD END LATE MONDAY OR TUESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE IN CONVECTION LATER TODAY AND THIS EVENING. SOME URBAN AND SMALL STREAM FLOODING IS POSSIBLE WHERE THUNDERSTORMS OCCUR. WIDESPREAD HEAVY RAINFALL WHICH WOULD CAUSE PROBLEMS IN THE LARGER RIVERS IS NOT EXPECTED. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. && SHORT TERM...RCK
Hazardous weather outlook, Jul 3, 2:22 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 222 PM EDT MON JUL 3 2006 CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-082- 041100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON- 222 PM EDT MON JUL 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...AND EAST CENTRAL NEW YORK FROM THE MOHAWK VALLEY AND SARATOGA REGION SOUTH. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH NUMBER 577 IS IN EFFECT UNTIL 9 PM TODAY. PLEASE REFER TO THE WATCH MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. THUNDERSTORMS WILL FORM AHEAD OF AND ALONG A COLD FRONT...THAT WILL MOVE FROM WEST TO EAST ACROSS THE REGION. THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING COUNTIES...ALBANY...COLUMBIA...DUTCHESS...FULTON...GREENE... HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA...SCHENECTADY... SCHOHARIE...USTER...BERKSHIRE...AND LITCHFIELD. NYZ032-033-042-043-083-084-VTZ013>015-041100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 222 PM EDT MON JUL 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADIRONDACKS AND THE LAKE GEORGE REGION OF NEW YORK AND FOR SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE MAIN THREAT IS DAMAGING WIND GUSTS OF 58 MILES AN HOUR OR GREATER. THE THUNDERSTORMS WILL FORM ALONG A WEAK BOUNDARY...WHICH WILL BE MOVING FROM WEST TO EAST ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND DURING THE AFTERNOON AND EVENING. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AT 30 TO 35 MILES AN HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. THUNDERSTORMS WILL FORM AHEAD OF AND ALONG A COLD FRONT...THAT WILL MOVE FROM WEST TO EAST ACROSS THE REGION. THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.
In the hours before
Special weather statement, Jul 3, 1:24 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 124 PM EDT MON JUL 3 2006 NYZ064-065-031800- EASTERN ULSTER NY-WESTERN DUTCHESS NY- 124 PM EDT MON JUL 3 2006 ...A STRONG THUNDERSTORM IN ULSTER AND DUTCHESS COUNTIES... AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...AND WINDS IN EXCESS OF 40 MPH. THIS STORM WAS LOCATED NEAR TILLSON...OR OVER NEW PALTZ...AND MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... NEW PALTZ BY 135 PM EDT 6 MILES SOUTHWEST OF STAATSBURG BY 140 PM EDT HYDE PARK BY 155 PM EDT HIGHLAND...FAIRVIEW...POUGHKEEPSIE AND 7 MILES WEST OF PLEASANT VALLEY BY 200 PM EDT JPV
Local storm report, Jul 3, 2:24 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
224 PM EDT MON JUL 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL HIGHLAND 41.72N 73.97W
07/03/2006 M0.88 INCH ULSTER NY TRAINED SPOTTER
&&
RTRACEY/ROKEEFELocal storm report, Jul 3, 2:50 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EDT MON JUL 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG POUGHKEEPSIE 41.70N 73.92W
07/03/2006 DUTCHESS NY LAW ENFORCEMENT
TREES DOWN ON FAIRVIEW AVE.
&&
RTRACEY/ROKEEFESpecial weather statement, Jul 3, 3:30 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 330 PM EDT MON JUL 3 2006 NYZ065-032015- WESTERN DUTCHESS NY- 330 PM EDT MON JUL 3 2006 ...A STRONG THUNDERSTORM IN DUTCHESS COUNTY... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH THIS STORM WAS LOCATED NEAR RED HOOK...OR ABOUT 6 MILES SOUTHEAST OF SAUGERTIES...AND MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... JACKSON CORNERS AND MILAN BY 345 PM EDT LAFAYETTEVILLE BY 350 PM EDT JPV/OKEEFE
Special weather statement, Jul 3, 4:26 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 426 PM EDT MON JUL 3 2006 NYZ064-065-032115- EASTERN ULSTER NY-WESTERN DUTCHESS NY- 426 PM EDT MON JUL 3 2006 ...A STRONG THUNDERSTORM IN ULSTER AND DUTCHESS COUNTIES... AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...AND WINDS IN EXCESS OF 40 MPH. THIS STORM WAS LOCATED NEAR LAKE KATRINE...OR ABOUT OVER SAUGERTIES...AND MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... KINGSTON BY 435 PM EDT RED HOOK AND 6 MILES NORTHEAST OF PORT EWEN BY 440 PM EDT RHINEBECK BY 445 PM EDT JPV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 1:50 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 55 min |
| Jul 3, 2:44 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 46 min |
| Jul 3, 2:54 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Ulster | 51 min |
| Jul 3, 7:14 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.